# SDR CA010815003

- Difficulty date: July 13, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 30,526 hours
- Engine: Ge CF680C2A5
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: A5247514700800
- Condition: Missing
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 1. DURING THE TURNAROUND IT WAS OBSERVED THAT THE MID LAV SERVICING PANEL DOOR WAS MISSING. 2. DMI 35881 WAS RAISED UNDER CDL 52-4. AIRCRAFRT RELEASED FOR FLIGHT.3. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
